# SDR AALA20020930

- Difficulty date: June 25, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 321441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - L2 DOOR EXIT SIGN FAILS TEST.  REPLACED BATTERY AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
